Table of Contents Author Guidelines Submit a Manuscript
International Journal of Analysis
Volume 2016, Article ID 3791506, 10 pages
http://dx.doi.org/10.1155/2016/3791506
Research Article

On Faster Implicit Hybrid Kirk-Multistep Schemes for Contractive-Type Operators

1Department of Statistics and Mathematical Sciences, Kwara State University, Malete, Nigeria
2Department of Mathematics, University of Ilorin, Ilorin 240001, Nigeria

Received 21 March 2016; Revised 9 July 2016; Accepted 26 July 2016

Academic Editor: Lianwen Wang

Copyright © 2016 O. T. Wahab and K. Rauf. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

O. T. Wahab and K. Rauf, “On Faster Implicit Hybrid Kirk-Multistep Schemes for Contractive-Type Operators,” International Journal of Analysis, vol. 2016, Article ID 3791506, 10 pages, 2016. https://doi.org/10.1155/2016/3791506.